# SDR SMIA200730201

- Difficulty date: October 28, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 17,616 hours, 17,676 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900027
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ELECTRICAL BURNING ODOR DURING TAXI.  CREW RETURNED TO GATE.  REMOVED AND REPLACED BALLAST AT SEAT 1A IAW EMB 145 AMM 33-12-03.  OPERATIONAL CHECK GOOD IAW EMB145 AMM 33-21-50.  AIRCRAFT RETURNED TO SERVICE.
